# SDR A6WA2017112045442

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Broken
- Location: Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE APPLICATION PRESSURE TRANSDUCER MOUNTING BRACKET BROKEN IN THE R/H MLG WHEEL WELL FS530 AND RBL23.
